Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

My vertebrae is put together with steel rods. Diabetic. How to lose weight?

I am a 67 yr old female, one of my vertibrae exploded nearly 3 yrs ago....put together with 3 steel rods and a plate, have put on a few stone since my accident...can t do exercise to get rid. I m also a type one diabetic, so need to eat to take my insulin ......HELP, how can I loose this weight? Have been trying the raspberry key tones....and managed to put on a few more pound! What about cosmetic surgery????? Am really desperate!!! Jennifer
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychologist 's  Response
Are you able to exercise gently in water? Following the American Diabetic Assn diet is a good one to lose weight. Can you eat more fruits and veggies? Perhaps considering juicing to lose weight and get more vitamins and minerals that are needed. Is there a nutritionist in your community you could talk with?
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor